Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffered food poisoning, lost water weight, electrolytes, on supplements for diarrhea. Samll red dots on the skin. What's going on ?

hi doctor, i had food poisoning from China 7 days ago and resulted in hospitalization because I lost all my water weight and electrolytes in my body. After supplementing me with electrolyte powder, I continued to have diarrhea for the next 7 days (even to this day). I consulted another doctor in Hong Kong and he prescribed me medication but it only helped a little bit. A few hours ago my skin started to develop small red dots all over the place but it isn t itchy. I dont know what is going on, but I have to wait until Monday to book an appointment with a doctor since today is Sunday. Please help me out, I am scarred of what is going on with my body. Are the red dots a result of the bacteria that is still in my intestines?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Gastroenteritis is usually viral though it can also be caused by bacteria as well.

In bacterial infections, the symptoms are often more severe and associated with blood in the stool or vomitus.

The rash that you are currently experiencing is likely related to the infection. Infections of the respiratory or gastrointestinal tract can sometimes cause a rash to appear.

This rash usually resolves as the infection resolves and would not have a long term effect.

I hope this helps
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor